# SDR 2023F00278

- Difficulty date: September 18, 2023
- Submitted: September 18, 2023
- Operation: General aviation
- Aircraft: N281GX
- Make and model: Airbus A320*
- Aircraft serial: 2830
- Aircraft time: 47,985 hours, 15,371 cycles
- Engine: Ge CFM56*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: D24001000
- Condition: False Indication
- Location: Parking Brake
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CONFIGURATION: PARKING BRAKES OFF/BRAKES WERE OFF. PERFORMED T/S 32-45-00-810-054-E.   R/R PARKING BRAKE ELECTRICAL VALVE AS PER AMM 32-45-53. DURING OPS CHECK, PARKING BRAKE ACCUMULATOR NOT HOLDING PRESSURE.  R/R ACCUMULATOR AS PER AMM 32044-11. OPS CHECK OK
